Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- Veröffentlicht
On the best constants in Markov-type inequalities involving Laguerre norms with different weights
Böttcher, A. & Dörfler, P., 2010, in: Monatshefte für Mathematik. 161, S. 357-367Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights
Böttcher, A. & Dörfler, P., 2011, in: Operators and matrices. 5, S. 261-272Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Inequalities of the Markov type for partial derivatives of polynomials in several variables
Böttcher, A. & Dörfler, P., 2011, in: Journal of Integral Equations and Applications. 23, S. 1-37Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line
Böttcher, A. & Dörfler, P., 2009, in: Linear algebra and its applications. 430, S. 1057-1069Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Weighted Markov-type inequalities, norms of Volterra operators, and zeros of Bessel functions
Böttcher, A. & Dörfler, P., 2010, in: Mathematische Nachrichten. 283, S. 40-57Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
The Cartesian product of graphs with loops
Boiko, T., Cuno, J., Imrich, W., Lehner, F. & van de Woestijne, C., 2016, in: Ars mathematica contemporanea. 11, 1, S. 1-9Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Generalized Catalan sequences originating from the analysis of special data structures
Blieberger, J. & Kirschenhofer, P., 2014, in: Bulletin of the Institute of Combinatorics and its Applications. 71Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Sign changing solutions of p-fractional equations with concave-convex nonlinearities
Bhakta, M. & Mukherjee, D., 1 Juni 2018, in: Topological methods in nonlinear analysis. 51, No. 2, 1230-3429, S. 511-544Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities
Bhakta, M. & Mukherjee, D., 2018, in: Advances in Differential Equations. Vol 24, 3/4, S. 185-228Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Strong solutions to stochastic hydrodynamical systems with multiplicative noise of jump type
Bessaih, H., Hausenblas, E. & Razafimandimby, P., 4 Aug. 2015, in: Nonlinear Differential Equations and Applications. 22, 6, S. 1661-1697 36 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)